# SDR PCAA0301022

- Difficulty date: January 24, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8102
- Aircraft serial: 373
- Aircraft time: 23,705 hours, 26,103 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ALB-DCA FLIGHT 3922 CREW REPORTED HYDRAULIC CONTENTS ON NR 1 SYSTEM BELOW 1.5 QUARTS AND DROPPING.  FLIGHT DIVERTED TO MDT FOR REPAIRS.  MAINTENANCE FOUND A BROKEN LINE AT THE LANDING GEAR SELECTOR VALVE.  LINE WAS REPLACED.  FUNCTION AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
